# SDR DXTA2021122954370

- Difficulty date: December 28, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N461QS
- Make and model: Gulstm 111RKWELL
- Aircraft serial: 4125
- Aircraft time: 10,540 hours, 5,118 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG BRAKE PRESSURE: AFTER TAKEOFF, OBSERVED RIGHT OUTBOARD PRESSURE @ 400PSI WITH OTHER 3 BRAKE INDICATORS AT ZERO.  ALL 4 BRAKES INDICATED NORMAL COLD TEMP.  RIGHT OUTBOARD PRESSURE INDICATION CONTINUED TO RISE THROUGHOUT FLIGHT TO 1200PSI ON LANDING AND 2800PSI AT SHUTDOWN.  DECLARED EMERGENCY, MADE A FIRM LANDING, NO DRAGGING BRAKE NOTED. TAXI'D TO RAMP NORMALLY.  ALL BRAKE TEMPS NORMAL THROUGHOUT. // SIGNOFF // DUE TO RIGHT OUTBOARD BRAKE ISSUE, MX CONTROL REQUESTED TO REPLACE RIGHT OUTBOARD BRAKE TRANSMITTER. GAIN ACCESS AND REPLACED RIGHT OUTBOARD BRAKE TRANSMITTER ISSUE STILL PRESENT, CONTINUE TROUBLESHOOTING AND FOUND A BROKEN WIRE OUT FROM GROUND STUD E3043G CAUSING A FLICKING RED X INDICATION AND BRAKE PRESSURE MAX OUT TO 3,000 PSI, REPAIRED WIRE, NO RED X OR MAX OUT OVER 3,000 PSI INDICATION AT THIS TIME JUST 7S0 PSI APROX OF BRAKE PRESSURE INDICATION ON RIGHT OUTBOARD BRAKE. REMOVED WLRE FROM GROUND STUD E3026A, ALL INDICATION WENT AWAY WHERE WAS CAUSING THE HIGH RESISTANT AND SHOWING THE READING OF 750 PSI APROX, TROUBLESHOOTING NOW FROM THE GROUND WIRE E3026A TO THE CANON PLUG ATTACHED TO THE PRESSURE TRANSMITTER, REF, GULFSTREAM G450 AMM CHAPTER 32-46·07 AND WDM CHAPTER 32-44•0D FIGURE 1 SHEET 3 OF 3. AFTER FURTHER INVESTIGATION AND TROUBLESHOOTING, GAIN ACCESS UPPER ON THE
RIGHT MLG WHEEL WELL, OPENED A BUNDLE OF WIRE AND FOUND A BROKEN WIRE BETWEEN OUTBOARD BRAKE TRANSMITTER CANON PLUG AND INBOARD BRAKE TRANSMITTER CANON PWG, REPAIRED WIRE AND ALL CHECK GOOD, CLOSED ALL ACCESS PERFORMED SEVERAL OPEARTIONAL BRAKES PRESSURE CHECK WITH SATISFACTOIRES RESULTS; REF, GULFSTREAM 32-46-07 AND WDM CHAPTER 32·44-00 FIGURE 1 SHEET 3 OF 3,
